SEARCH

SEARCH BY CITATION

References

  • 1
    van Doorn PA, Swan AV, van DP. Intravenous immunoglobulin for Guillain−Barré syndrome. Cochrane Database Syst Rev 2012; 7: CD002063.
  • 2
    Gajdos P, Chevret S, Toyka KV. Intravenous immunoglobulin for myasthenia gravis. Cochrane Database Syst Rev 2012; 12: CD002277.
  • 3
    Van den Bergh PY, Hadden RD, Bouche P, et al. European Federation of Neurological Societies/Peripheral Nerve Society guideline on management of chronic inflammatory demyelinating polyradiculoneuropathy: report of a joint task force of the European Federation of Neurological Societies and the Peripheral Nerve Society − first revision. Eur J Neurol 2010; 17: 356363.
  • 4
    van Schaik IN, Léger JM, Nobile-Orazio E, et al. Joint Task Force of the EFNS and the PNS. European Federation of Neurological Societies/Peripheral Nerve Society guideline on management of multifocal motor neuropathy. Report of a joint task force of the European Federation of Neurological Societies and the Peripheral Nerve Society – first revision. J Peripher Nerv Syst 2010; 15: 295301.
  • 5
    Chamouni P, Tamion F, Gueit I, et al. Adverse effect of polyvalent immunoglobulin in the treatment of Guillain−Barré syndrome. Transfus Apher Sci 2003; 28: 117124.
  • 6
    Trifa M, Simon L, Hamza J, Bavoux F, Des Roziers NB. Haemolytic anaemia associated with high dose intravenous immunoglobulin therapy in a child with Guillain−Barré syndrome. Arch Dis Child 2003; 88: 836837.
  • 7
    Juel J, Markvardsen LH, Jakobsen J. Haemolytic anaemia as a complication to intravenous infusion of human immunoglobulin. Ugeskr Laeger 2011; 173: 19631964.
  • 8
    Mohamed M, Bates G, Eastley B. Massive intravascular haemolysis after high dose intravenous immunoglobulin therapy. Br J Haematol 2013; 160: 570.
  • 9
    Wilson JR, Bhoopalam H, Fisher M. Hemolytic anemia associated with intravenous immunoglobulin. Muscle Nerve 1997; 20: 11421145.
  • 10
    Kahwaji J, Barker E, Pepkowitz S, et al. Acute hemolysis after high-dose intravenous immunoglobulin therapy in highly HLA sensitized patients. Clin J Am Soc Nephrol 2009; 4: 19931997.
  • 11
    Pintova S, Bhardwaj AS, Aledort LM. IVIG – a hemolytic culprit. N Engl J Med 2012; 367: 974976.
  • 12
    Daw Z, Padmore R, Neurath D, et al. Hemolytic transfusion reactions after administration of intravenous immune (gamma) globulin: a case series analysis. Transfusion 2008; 48: 15981601.
  • 13
    Yin F, Nesbitt JA, Tobian AA, Holt PA, Mikdashi J. Hemolytic anemia following intravenous immunoglobulin administration. Am J Hematol 2008; 83: 825.
  • 14
    Robertson VM, Dickson LG, Romond EH, Ash RC. Positive antiglobulin tests due to intravenous immunoglobulin in patients who received bone marrow transplant. Transfusion 1987; 27: 2831.